0141 781 6600
Galpharm Paracetamol Caplets 16s
Galpharm
16S 12 CASE
1404794
56 560
£0.79 58.4%
58.4%
 
Galpharm Paracetamol Caplets 16s
Galpharm
16S 12 CASE
1404794
56 560
£0.79 58.4%
Detail Information
Galpharm Paracetamol 500mg Caplets 16 Caplets

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

  • Each tablet contains Paracetamol 500mg. Also contains E223
Please read the enclosed leaflet carefully before use

Dosage: Swallow the caplets, preferably with a drink of water.
Adults, the elderly and children over 12 years:
Take one or two caplets up to four times a day, as required.
Children 6 to 12 years:
Half to one caplet up to four times a day, as required.
  • Advisory: 6  Years
Manufacturer Address
PL Holder:
Galpharm Healthcare Ltd.,
South Yorkshire,
S75 3SP.
Return To
Galpharm Healthcare Ltd.,
South Yorkshire,
S75 3SP.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.